Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 43, NWS Mobile, AL

April 18, 2014Okaloosa County, Santa Rosa County, Florida; Covington County, Alabama

NWS Mobile, AL issued this river flood warning at Apr 18, 2014, 2:23 PM CDT for Okaloosa County, Santa Rosa County, Florida; Covington County, Alabama. It took effect at Apr 20, 2014, 10:00 AM CDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
Apr 18, 2014, 2:23 PM CDT (19:23 UTC)
In effect from
Apr 20, 2014, 10:00 AM CDT
Expired
Apr 21, 2014, 2:42 PM CDT
In force
29 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Covington County, AL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 73 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow River (AL) at Milligan (MLGF1).

Action stage
7 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02368000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WGUS44 KMOB 181923
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
223 PM CDT FRI APR 18 2014



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN FLORIDA...
  
  BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES.
  YELLOW RIVER AT MILLIGAN AFFECTING COVINGTON...OKALOOSA AND SANTA ROSA 
  COUNTIES.

.HEAVY RAINHAS FALLEN DURING THE PAST 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC091-113-191923-
/O.NEW.KMOB.FL.W.0042.140419T0651Z-140421T0834Z/
/MLNF1.1.ER.140419T0651Z.140420T0000Z.140421T0234Z.NO/
223 PM CDT FRI APR 18 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BIG COLDWATER CREEK NEAR MILTON
* FROM LATE TONIGHT UNTIL LATE SUNDAY NIGHT
* AT 2PM FRIDAY THE STAGE WAS...8.3 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 10 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 11.2 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SUNDAY BEFORE MIDNIGHT.
* AT 10 FEET...FLOODING OF LOWLANDS AND SOME FISH CAMPS WILL OCCUR AS THE 
  CREEK RISES ABOVE 10 FEET.

&&

LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
      3068 8697 3080 8704             

$$

ALC039-FLC091-113-191923-
/O.NEW.KMOB.FL.W.0043.140420T1617Z-140421T1942Z/
/MLGF1.1.ER.140420T1617Z.140421T0000Z.140421T1342Z.NO/
223 PM CDT FRI APR 18 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YELLOW RIVER AT MILLIGAN
* FROM SUNDAY MORNING UNTIL MONDAY AFTERNOON
* AT 2PM FRIDAY THE STAGE WAS...9.1 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 12 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND CONTINUE TO RISE
  TO NEAR 12.6 FEET BY SUNDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  MONDAY MORNING.
* AT 12 FEET...EXTENSIVE OVERFLOW OF LOWLANDS WILL OCCUR AND A FEW RURAL ROADS IN
  THE AREA WILL BECOME FLOODED. 
  
&&

LAT...LON 3099 8658 3099 8652 3069 8663 3069 8667


$$
3 follow-up statements
008 
WGUS84 KMOB 190317
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1017 PM CDT FRI APR 18 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA
  ROSA COUNTIES. 
  BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 
  YELLOW RIVER AT MILLIGAN AFFECTING COVINGTON...OKALOOSA AND SANTA ROSA 
  COUNTIES. 
  ESCAMBIA RIVER NEAR CENTURY AFFECTING ESCAMBIA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC053-FLC033-200317-
/O.CON.KMOB.FL.W.0028.000000T0000Z-000000T0000Z/
/CTYF1.1.ER.140410T0100Z.140420T1800Z.000000T0000Z.NO/
1017 PM CDT FRI APR 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE ESCAMBIA RIVER NEAR CENTURY
* UNTIL FURTHER NOTICE 
* AT 9 PM FRIDAY THE STAGE WAS 17.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 17 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 19 FEET BY SUNDAY EARLY AFTERNOON 
  THEN BEGIN FALLING.
* AT 13 FEET...MINOR OVERFLOW OF LOWLANDS.
* AT 17 FEET...CONSIDERABLE FLOODING OF LOWLANDS  
* AT 19 FEET...LOW LYING PASTURES WILL FLOOD AND CATTLE SHOULD BE MOVED TO
  HIGHER GROUND.

&&

LAT...LON 3100 8718 3100 8715 3090 8728 3077 8729
      3077 8733 3093 8731            

$$

ALC039-053-FLC091-113-200317-
/O.EXT.KMOB.FL.W.0041.000000T0000Z-140421T1345Z/
/BAKF1.1.ER.140418T1733Z.140419T1800Z.140421T0745Z.NO/
1017 PM CDT FRI APR 18 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL MONDAY MORNING 
* AT 9 PM FRIDAY THE STAGE WAS 13.9 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 15.4 FEET BY TOMORROW EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* AT 11 FEET...MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS.
* AT 14 FEET...FLOODING OF EAST PARK IN BAKER OCCURS AT 14 FEET AND WEST PARK 
  BECOMES FLOODED AT 14.5 FEET.  

&&

LAT...LON 3099 8674 3099 8671 3075 8672 3068 8688
      3070 8690 3082 8675             

$$

FLC091-113-200317-
/O.EXT.KMOB.FL.W.0042.140419T1500Z-140421T0200Z/
/MLNF1.1.ER.140419T1500Z.140420T0000Z.140420T2000Z.NO/
1017 PM CDT FRI APR 18 2014

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE BIG COLDWATER CREEK NEAR MILTON
* FROM TOMORROW LATE MORNING UNTIL SUNDAY EVENING
* AT 9 PM FRIDAY THE STAGE WAS 8.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 10 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 10.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SUNDAY AFTERNOON.
* AT 10 FEET...FLOODING OF LOWLANDS AND SOME FISH CAMPS.  

&&

LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
      3068 8697 3080 8704             

$$

FLC091-200317-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-140423T0400Z/
/CRVF1.1.ER.140418T1845Z.140421T0000Z.140422T2200Z.NO/
1017 PM CDT FRI APR 18 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES 
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL TUESDAY EVENING 
* AT 9 PM FRIDAY THE STAGE WAS 8.3 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 10.4 FEET BY SUNDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TUESDAY AFTERNOON.
* AT 8 FEET...MINOR FLOODING OF LOWLAND AREAS.
* AT 10 FEET...FLOODING OF TRAILERS NORTH OF OKALOOSA CORRECTIONAL INSTITUTE OCCURS.  

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
      3070 8663 3070 8655             

$$

ALC039-FLC091-113-200317-
/O.EXT.KMOB.FL.W.0043.140420T1912Z-140421T1851Z/
/MLGF1.1.ER.140420T1912Z.140421T0600Z.140421T1251Z.NO/
1017 PM CDT FRI APR 18 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE YELLOW RIVER AT MILLIGAN
* FROM SUNDAY EARLY AFTERNOON UNTIL MONDAY AFTERNOON
* AT 9 PM FRIDAY THE STAGE WAS 9.7 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 12 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY SUNDAY EARLY AFTERNOON AND CONTINUE TO 
  RISE TO NEAR 12.5 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY MONDAY MORNING.
* AT 9.9 FEET...MINOR OVERFLOW OF LOW LYING AREAS WILL OCCUR. WATER WILL ENTER
  YARDS ALONG ANTIOCH ROAD.
* AT 12 FEET...EXTENSIVE OVERFLOW OF LOWLANDS WILL OCCUR AND A FEW RURAL ROADS IN
  THE AREA WILL BECOME FLOODED. 

&&

LAT...LON 3099 8658 3099 8652 3069 8663 3069 8667


$$
041 
WGUS84 KMOB 190521
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1221 AM CDT SAT APR 19 2014
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA...FLORIDA...
 
  YELLOW RIVER AT MILLIGAN AFFECTING COVINGTON...OKALOOSA AND SANTA ROSA 
  COUNTIES. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-FLC091-113-200521-
/O.EXT.KMOB.FL.W.0043.140420T1500Z-140421T1800Z/
/MLGF1.1.ER.140420T1500Z.140421T0000Z.140421T1200Z.NO/
1221 AM CDT SAT APR 19 2014

...FLOOD WARNING EXTENDED UNTIL MONDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE YELLOW RIVER AT MILLIGAN
* FROM TOMORROW LATE MORNING UNTIL MONDAY AFTERNOON
* AT 12 AM SATURDAY THE STAGE WAS 10 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 12 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO 
  RISE TO NEAR 12.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY MONDAY MORNING.
* AT 9.9 FEET...MINOR OVERFLOW OF LOW LYING AREAS WILL OCCUR. WATER WILL ENTER
  YARDS ALONG ANTIOCH ROAD.
* AT 12 FEET...EXTENSIVE OVERFLOW OF LOWLANDS WILL OCCUR AND A FEW RURAL ROADS IN
  THE AREA WILL BECOME FLOODED. 

&&

LAT...LON 3099 8658 3099 8652 3069 8663 3069 8667


$$
310 
WGUS84 KMOB 191557
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1057 AM CDT SAT APR 19 2014
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  BIG COLDWATER CREEK NEAR MILTON AFFECTING OKALOOSA AND SANTA ROSA COUNTIES.
  YELLOW RIVER AT MILLIGAN AFFECTING COVINGTON...OKALOOSA AND SANTA ROSA 
  COUNTIES.

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

FLC091-113-191627-
/O.CAN.KMOB.FL.W.0042.000000T0000Z-140420T2200Z/
/MLNF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1057 AM CDT SAT APR 19 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BIG COLDWATER CREEK NEAR MILTON
* UNTIL SUNDAY AFTERNOON 
* AT 10AM SATURDAY THE STAGE WAS 8.9 FEET 
* FLOOD STAGE IS 10 FEET

&&

LAT...LON 3091 8696 3088 8694 3081 8700 3068 8696
      3068 8697 3080 8704             

$$

ALC039-FLC091-113-191627-
/O.CAN.KMOB.FL.W.0043.000000T0000Z-140421T1800Z/
/MLGF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1057 AM CDT SAT APR 19 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE YELLOW RIVER AT MILLIGAN
* UNTIL MONDAY AFTERNOON 
* AT 10AM SATURDAY THE STAGE WAS 10.3 FEET 
* FLOOD STAGE IS 12 FEET
* AT 9.9 FEET, SOME MINOR OVERFLOW OF LOW LYING AREAS WILL OCCUR.  WATER WILL 
  ENTER SOME YARDS ALONG ANTIOCH ROAD IN MILLIGAN.  

&&

LAT...LON 3099 8658 3099 8652 3069 8663 3069 8667


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 18, 12:04 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 18, 12:04 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1204 PM CDT FRI APR 18 2014

.AVIATION...
18Z ISSUANCE...IFR TO LIFR CIGS/VISBYS EXPECTED TO IMPROVE THROUGH
THE AFTERNOON AS A SYSTEM MEANDERS EASTWARD FROM THE AREA. SOME
FOG/POST FRONTAL STRATUS IS POSSIBLE TONIGHT...BUT AM EXPECTING
CL3EAR SKIES FOR MOST OF SATURDAY.

/16

&&
.UPDATE...WAVE OF FRONTAL LOW PRESSURE WAS MOVING SLOWLY NORTHEAST
OVER THE NORTHEAST GULF. ORGANIZED RAINS HAVE SHIFTED A BIT
MORE EAST...BEING MORE CONFINED OVER COVINGTON COUNTY ALABAMA TO
ACROSS SANTA ROSA AND OKALOOSA COUNTIES OVER THE WESTERN FLORIDA
PANHANDLE. THIS REQUIRES AN UPDATE TO THE FLASH FLOOD WATCH WHICH
REMOVES THE WESTERN PORTIONS WHERE RAIN COVERAGE HAS LESSENED.
REMAINDER OF WATCH CONTINUES THROUGH 18.23Z/6 PM CDT LOCAL. /10

.PREV DISCUSSION... /ISSUED 1040 AM CDT FRI APR 18 2014/

MARINE...MARINE PACKAGE UPDATED TO REFLECT WINDS WITH FREQUENT
GUSTS TO GALE FORCE.

/16

.FROM PREV DISCUSSION... /ISSUED 518 AM CDT FRI APR 18 2014/

.SHORT TERM (TODAY AND TONIGHT)...LATEST GUIDANCE FROM BOTH THE GFS
AND ECMWF SHOW THE LOW CENTER TRACKING NE TOWARDS THE EAST FLORIDA
PANHANDLE MOVING JUST SOUTH OF APALACHICOLA FLORIDA BY EARLY THIS
AFTERNOON WHICH CONTINUES TO PLACE THE HEAVIEST AMOUNTS OF RAINFALL
OVER EASTERN AND COASTAL SECTIONS OF THE CWFA THROUGH ABOUT 18Z TODAY
THEN TAPERING OFF FROM WEST TO EAST THROUGH THIS EVENING. ALOFT GOOD
UPPER LEVEL DIVERGENCE IS STILL NOTED IN THE GUIDANCE MOSTLY OVER THE
ADJACENT GULF WATERS STRETCHING SOUTH TO BEYOND 60NM FROM SHORE AND
INLAND MOSTLY OVER THE EASTERN HALF OF THE CWFA THROUGH EARLY THIS
AFTERNOON THEN GRADUALLY WEAKENING THROUGH LATE THIS EVENING. AS THE
SFC LOW CONTINUES TO DEEPEN OVER THE NEAR SHORE GULF WATERS HEAVIER
RAINBANDS MAINLY EAST AND NORTH OF THE LOW CENTER WILL CONTINUE TO
AFFECT THE AREAS MENTIONED ABOVE RESULTING IN RAINFALL TOTALS BETWEEN
2 AND 4 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE ESPECIALLY OVER
THE WESTERN FLORIDA PANHANDLE STRETCHING NORTHWARD OVER PARTS OF
SOUTH CENTRAL AL GENERALLY EAST OF THE I-65 CORRIDOR. AS A RESULT
WILL CONTINUE WITH THE FLASH FLOOD WATCH FOR THESE AREAS MENTIONED
ABOVE THOUGH BELIEVE WE WILL SEE SOME WESTERN COUNTIES DROPPED FROM
THE WATCH BY LATE THIS MORNING OR EARLY THIS AFTERNOON AS THE HEAVIER
RAIN SHIFTS MORE TO THE EAST. WITH THIS HAVE MADE A FEW TWEAKS TO THE
EARLIER FORECAST MOSTLY KEEPING SLIGHTLY BETTER RAIN CHANCES ON THE
WESTERN SIDE OF THE SURFACE LOW THROUGH THIS EVENING. AS FOR TEMPS
WILL LEAN TOWARDS THE CURRENT MAV GUIDANCE FOR HIGHS TODAY THROUGH
UNDERCUTTING THESE VALUES A DEGREE OR TWO DUE TO CLOUDS AND RAIN. FOR
TONIGHT WILL STAY CLOSE TO THE COOLER MAV GUIDANCE DUE TO WRAP AROUND
CLOUDS AND MOISTURE COMBINED WITH A GOOD NORTHERLY FLOW NEAR THE SFC.
32/EE

FOR SATURDAY THROUGH SUNDAY NIGHT...THE SURFACE LOW WILL BE LOCATED
NEAR THE NORTHEAST FLORIDA PENINSULA SATURDAY MORNING AND CONTINUES
OFF INTO THE WESTERN ATLANTIC LATER IN THE DAY...WITH THE ASSOCIATED
UPPER LOW FOLLOWING SOON AFTER.  UPPER RIDGING BUILDS INTO THE AREA
THROUGH SUNDAY NIGHT WITH A SURFACE RIDGE BUILDING INTO THE FORECAST
AREA THROUGH SUNDAY.  WRAP AROUND PRECIPITATION WITH THE DEPARTING
SYSTEM IS EXPECTED TO REMAIN EAST OF THE AREA ON SATURDAY WITH A DRY
FORECAST CONTINUING THROUGH SUNDAY NIGHT.  TEMPERATURES WILL BE A
FEW DEGREES BELOW NORMAL ON SATURDAY THEN RETURN TO SEASONABLE
VALUES BY SUNDAY. /29

.LONG TERM (MONDAY THROUGH THURSDAY)...UPPER RIDGING SHIFTS EAST OF
THE AREA ON MONDAY AS AN UPPER TROF ADVANCES INTO THE EASTERN STATES
THROUGH TUESDAY.  A SURFACE LOW WELL TO THE NORTH BRINGS A WEAKENING
TRAILING COLD FRONT INTO THE SOUTHEAST STATES WHICH MOVES THROUGH
THE FORECAST AREA TUESDAY INTO TUESDAY EVENING.  A DRY FORECAST
CONTINUES FOR MONDAY THEN WILL HAVE SMALL POPS RETURN TO THE
NORTHWESTERN PORTION MONDAY NIGHT AHEAD OF THE APPROACHING
FRONT...THEN CHANCE POPS AREA WIDE FOR TUESDAY.  WILL HAVE SMALL
POPS OVER THE EASTERN PORTION TUESDAY EVENING BUT OTHERWISE A DRY
FORECAST FOLLOWS THROUGH THURSDAY AS A DEEP LAYER RIDGE BUILDS INTO
THE EASTERN STATES.  TEMPERATURES ON MONDAY WILL BE SLIGHTLY ABOVE
SEASONABLE LEVELS WITH A GRADUAL WARMING TREND TO A FEW DEGREES
ABOVE NORMAL BY THURSDAY. /29

&&

.MARINE...A WELL DEFINED SURFACE LOW OVER THE ADJACENT GULF WATERS
THIS MORNING WILL CONTINUE TO TRACK NORTHEAST TOWARDS THE EASTERN
FLORIDA PANHANDLE TODAY AND EARLY TONIGHT. WITH THIS PATTERN A
STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA
THROUGH LATE THIS EVENING WITH FREQUENT WIND GUSTS TO NEAR GALE
FORCE...MOSTLY WELL OFFSHORE...GENERALLY SOUTH OF PENSACOLA AND
DESTIN STRETCHING EASTWARD. SEAS UP TO 9 FT WILL BE POSSIBLE
ESPECIALLY TO THE EAST WELL OFFSHORE. NORTHERLY WINDS AND SEAS WILL
BEGIN DIMINISH LATE TONIGHT AND CONTINUE THROUGH SATURDAY AS THE
MAIN UPPER LEVEL DISTURBANCE BEGINS TO SHIFT EAST OF THE MARINE AREA
OVERNIGHT AND EARLY SATURDAY MORNING. OTHERWISE...HIGH PRESSURE WILL
BUILD OVER THE MARINE AREA THROUGH EARLY NEXT WEEK FOLLOWED BY A
WEAK FRONTAL BOUNDARY APPROACHING FROM THE NORTH BY WEDNESDAY
RESULTING IN A LIGHT OFFSHORE FLOW LATER IN THE WEEK. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      69  50  76  53  79 /  60  10  05  05  05
PENSACOLA   66  53  75  56  76 /  80  20  05  05  05
DESTIN      65  54  72  57  73 /  90  40  10  05  00
EVERGREEN   63  48  74  50  77 /  80  30  05  05  05
WAYNESBORO  66  47  76  49  80 /  50  20  05  05  05
CAMDEN      63  48  74  50  77 /  80  30  05  00  00
CRESTVIEW   64  49  73  49  77 /  90  40  05  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
     COVINGTON...

     HIGH RIP CURRENT RISK UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL 7 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

     FLASH FLOOD WATCH UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
     COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 11 AM SATURDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...

     GALE WARNING UNTIL 7 AM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

     SMALL CRAFT ADVISORY FROM 7 AM SATURDAY TO 11 AM SATURDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Apr 18, 6:24 AM CDT, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
624 AM CDT FRI APR 18 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-191200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
624 AM CDT FRI APR 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF LOW PRESSURE WILL CONTINUE TO DEVELOP OVER THE ADJACENT
GULF WATERS TODAY AND MOVE NORTHEAST. MODERATE TO HEAVY RAIN WILL BE
LIKELY WITH THIS PATTERN...ESPECIALLY EAST OF THE I-65 CORRIDOR
STRETCHING SOUTH TO THE ALABAMA AND NORTHWEST FLORIDA COAST. AS A
RESULT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THESE AREAS
THROUGH THIS AFTERNOON. IN THESE LOCATIONS 1 TO 3 INCHES OF RAIN IS
STILL EXPECTED WITH LOCALLY HIGHER AMOUNTS. THIS HEAVY RAIN MAY
LEAD TO INSTANCES OF FLASH FLOODING AND ADDITIONAL RIVER FLOODING
ACROSS SOUTHERN ALABAMA AND THE WESTERN FLORIDA PANHANDLE. PLEASE
REFER TO UPDATED FLOOD WARNING STATEMENTS FOR THE LATEST RIVER FLOOD
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-191200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
624 AM CDT FRI APR 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH TONIGHT. WIND GUSTS TO NEAR SALE FORCE WILL BE LIKELY
WELL OFFSHORE TODAY AND EARLY TONIGHT. A SMALL CRAFT ADVISORY REMAINS
IN EFFECT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE
AREA THROUGH SATURDAY. GUSTY NORTHERLY WINDS WILL BEGIN TO DIMINISH
SLOWLY BY MID MORNING SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT THROUGH SATURDAY MORNING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 5:54 AM CDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa96 min
Apr 18, 7:29 AM CDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa3 hr
Apr 18, 10:00 AM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa67 hr
Apr 18, 1:24 PM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa51 min
Apr 18, 2:23 PM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa61 hr
Apr 18, 10:34 AM CDTGale WarningMOB8 hr
Apr 18, 10:34 AM CDTSmall Craft AdvisoryMOB26 hr

Nearby

River Flood Warnings in Florida, 2014River Flood Warnings in Alabama, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.